# SDR ASAA2014012312473

- Difficulty date: January 23, 2014
- Submitted: January 27, 2014
- Operation: Air carrier
- Aircraft: N531AS
- Make and model: Boeing 737890
- Aircraft serial: 35199
- Aircraft time: 14,517 hours, 4,416 cycles
- System (JASC): 2300 · Communications System
- Part: Transceiver
- Part number: 8222835002
- Part serial: 40FN78
- Condition: Malfunctioned
- Location: Satcom
- Part time: 1,372 hours, 394 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SATCOM NOT DISPLAYED ON MCDU MENU PAGE AFTER POWER TRANSFER TO THE APU.  ACFT GROUNDED.  REPLACED SATCOM TRANSCEIVER IAW AMM REF TASK 23-15-00-400-801.  OPS CKS GOOD.
